Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Distinct sums over subsets


Authors: F. Hanson, J. M. Steele and F. Stenger
Journal: Proc. Amer. Math. Soc. 66 (1977), 179-180
MSC: Primary 10L10
MathSciNet review: 0447167
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A finite set of integers with distinct subset sums has a precisely bounded Dirichlet series.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10L10

Retrieve articles in all journals with MSC: 10L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0447167-4
Article copyright: © Copyright 1977 American Mathematical Society